Some theorems on the existence of competitive equilibrium
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 11 (1975)
Issue (Month): 1 (August)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
Other versions of this item:
- Wayne Shafer & Hugo Sonnenschein, 1974. "Some Theorems on the Existence of Competitive Equilibrium," Discussion Papers 103, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chipman, John S., 1974. "Homothetic preferences and aggregation," Journal of Economic Theory, Elsevier, vol. 8(1), pages 26-38, May.
- E. Eisenberg, 1961. "Aggregation of Utility Functions," Management Science, INFORMS, vol. 7(4), pages 337-350, July.
- Jacques Durieu & Hans Haller & Nicolas Quérou & Philippe Solal, 2007.
- Gilles, R.P. & Ruys, P.H.M. & Jilin, S., 1992.
"Coalition formation in large network economies,"
1992-41, Tilburg University, Center for Economic Research.
- del Mercato, Elena L., 2006.
"Existence of competitive equilibria with externalities: A differential viewpoint,"
Journal of Mathematical Economics,
Elsevier, vol. 42(4-5), pages 525-543, August.
- Elena Laureana Del Mercato, 2004. "Existence of competitive equilibria with externalities : a differential viewpoint," Cahiers de la Maison des Sciences Economiques b04078, Université Panthéon-Sorbonne (Paris 1).
- Villanacci, Antonio & Zenginobuz, E. Unal, 2006.
"Subscription equilibria with public production: Existence and regularity,"
Research in Economics,
Elsevier, vol. 60(4), pages 199-215, December.
- Villanacci, Antonio & Zenginobuz, Unal, 2005. "Subscription equilibria with public production: Existence and regularity," MPRA Paper 132, University Library of Munich, Germany, revised 21 Sep 2006.
- Joseph M. Ostroy, 1984.
"On the Existence of Walrasian Equilibrium in Large-Square Economies,"
UCLA Economics Working Papers
325, UCLA Department of Economics.
- Ostroy, Joseph M., 1984. "On the existence of walrasian equilibrium in large-square economies," Journal of Mathematical Economics, Elsevier, vol. 13(2), pages 143-163, October.
- Villanacci, Antonio & Zenginobuz, E.Unal, 2005. "Existence and regularity of equilibria in a general equilibrium model with private provision of a public good," Journal of Mathematical Economics, Elsevier, vol. 41(4-5), pages 617-636, August.
- repec:hal:journl:halshs-00423875 is not listed on IDEAS
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.